MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CALCIUM

ABBOTT MANUFACTURING INC CALCIUM
Model Number 3L79-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely decreased calcium result generated on the architect c16000 on one patient.Results provided: 02dec2019 = 1.09 / 2.14 / 2.6 mmol/l, customers normal range: newborn (mmol / l), premature 1.55 to 2.75, 0 to 10 days 1.90 to 2.60, 10 days to 24 months 2.25 to 2.75.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of ticket trending for architect calcium reagent product lot number (19417un19) did not identify any complaint that was similar to this issue.The trend review by the product list number found no trends related to this issue.No customer returns were available for evaluation.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.No product deficiency was identified.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9712112
Report Number1628664-2020-00059
Device Sequence Number11494946
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2020
Device Model Number3L79-21
Device Catalogue Number03L79-21
Device Lot Number19417UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM LIST 03L77-01; ARCHITECT C16000 SYSTEM LIST 03L77-01; SERIAL (B)(6); SERIAL (B)(6)